Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 253, Number 6, Pages 1289–1293 (Mi dan43819)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A method of computing higher symmetries of nonlinear evolution equations, and nonlocal symmetries

A. M. Vinogradovab, I. S. Krasil'shchikab

a Lomonosov Moscow State University
b All-Union Institute for Scientific and Technical Information, Moscow

Full text: PDF file (711 kB)

Bibliographic databases:
UDC: 513.832/835
Presented: В. С. Владимиров
Received: 10.04.1980

Citation: A. M. Vinogradov, I. S. Krasil'shchik, “A method of computing higher symmetries of nonlinear evolution equations, and nonlocal symmetries”, Dokl. Akad. Nauk SSSR, 253:6 (1980), 1289–1293

Citation in format AMSBIB
\Bibitem{VinKra80}
\by A.~M.~Vinogradov, I.~S.~Krasil'shchik
\paper A method of computing higher symmetries of nonlinear evolution equations, and nonlocal symmetries
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 253
\issue 6
\pages 1289--1293
\mathnet{http://mi.mathnet.ru/dan43819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0583788}
\zmath{https://zbmath.org/?q=an:0498.35076}


Linking options:
  • http://mi.mathnet.ru/eng/dan43819
  • http://mi.mathnet.ru/eng/dan/v253/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gandarias, “Nonlocal symmetries and reductions for some ordinary differential equations”, Theoret. and Math. Phys., 159:3 (2009), 779–786  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Xiazhi Hao, “Nonlocal symmetries of some nonlinear partial differential equations with third-order Lax pairs”, Theoret. and Math. Phys., 206:2 (2021), 119–127  mathnet  crossref  crossref  isi
  • Number of views:
    This page:83
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021